RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 472–482 (Mi de8583)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

Asymptotic expansion of the solution of a boundary value problem for the heat equation with a powerful nonlinear source in a thin rod

V. F. Butuzov, T. A. Urazgil'dina

Lomonosov Moscow State University

Full text: PDF file (1389 kB)

English version:
Differential Equations, 1995, 31:3, 435–445

Bibliographic databases:
UDC: 517.956.226
Received: 29.09.1993

Citation: V. F. Butuzov, T. A. Urazgil'dina, “Asymptotic expansion of the solution of a boundary value problem for the heat equation with a powerful nonlinear source in a thin rod”, Differ. Uravn., 31:3 (1995), 472–482; Differ. Equ., 31:3 (1995), 435–445

Citation in format AMSBIB
\Bibitem{ButUra95}
\by V.~F.~Butuzov, T.~A.~Urazgil'dina
\paper Asymptotic expansion of the solution of a boundary value problem for the heat equation with a powerful nonlinear source in a thin rod
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 472--482
\mathnet{http://mi.mathnet.ru/de8583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373043}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 435--445


Linking options:
  • http://mi.mathnet.ru/eng/de8583
  • http://mi.mathnet.ru/eng/de/v31/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Butuzov, N. T. Levashova, “Asymptotic behavior of the solution of a singularly perturbed system of reaction-diffusion equations in a thin rod”, Comput. Math. Math. Phys., 43:8 (2003), 1109–1131  mathnet  mathscinet  zmath
    2. A. S. Omuraliev, “Regularization of a two-dimensional singularly perturbed parabolic problem”, Comput. Math. Math. Phys., 46:8 (2006), 1349–1358  mathnet  crossref  mathscinet  elib
    3. I. V. Denisov, “Angular boundary layer in boundary value problems for singularly perturbed parabolic equations with quadratic nonlinearity”, Comput. Math. Math. Phys., 57:2 (2017), 253–271  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:63
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019